# SDR AALA202211211405

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 45,388 hours, 16,657 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG16817
- Condition: Faulted
- Location: Nr 2 Eng Vsv
- Part time: 13,042 hours, 6,019 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF ABOVE 80 KNOTS DUE TO ENGINE #2 COMPRESSOR VANE ECAM. REPLACED #2 ENGINE VSV ACTUATOR PER JOB CARD 26T4007500. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
